# SDR ASAA2017010219230

- Difficulty date: January 2, 2017
- Submitted: January 6, 2017
- Operation: Air carrier
- Aircraft: N442AS
- Make and model: Boeing 737990ER
- Aircraft serial: 43293
- Aircraft time: 12,413 hours, 4,040 cycles
- System (JASC): 2297 · Auto Flight System Wiring
- Part: Wire
- Condition: Unsecure
- Location: Autothrottle Sys
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AUTO THROTTLES WILL NOT ENGAGE.  ACFT GROUNDED.  CONFIRMED FAULT, A/T FAILS BITE TEST. BOTH DFCS & A/T FAULT HISTORY PAGE SHOWS NUMEROUS FAULT MESSAGES  22-31502 ASM-2  & 22-31263 CH-A ARM A/T . ACCOMPLISHED GVI INSPECTION OF A/T DC-1 C/B AT P18-1 (E1). WIRING AT C/B IS SECURE, BUT FOUND A/T DC-1 C/B WIRING (6 INCH) GOING TO THE SYSTEM-A FCC DC C/B AT P18-1 (D2) IS BARELY ATTACHED. SECURED WIRING IAW W/D 22-31-31-4. ACCOMPLISHED A/T BITE TEST & INTERACTIVE THROTTLE SERVO MOTOR TEST IAW AMM 22-31-00 & AMM 22-31-91, OPS CHECKED NORMAL.
